Probabilistic Algorithms for Least Median of Squares Regression

Details

Serval ID
serval:BIB_D91A1D652446
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Probabilistic Algorithms for Least Median of Squares Regression
Journal
Computational Statistics & Data Analysis
Author(s)
Joss J, Marazzi A
ISSN
0167-9473
Publication state
Published
Issued date
1990
Peer-reviewed
Oui
Volume
9
Number
1
Pages
123-133
Language
english
Notes
Publication type : Article
Web of science
Create date
08/09/2011 21:43
Last modification date
20/08/2019 15:58
Usage data